# SDR REXA2024022200205

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 35,812 hours, 25,163 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CDSP46413
- Condition: Failed
- Location: Fa Jump Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWD FA REPORTED SMOKE FROM READING LIGHT ABOVE FA JUMPSEAT. DIVERTED TO BWI.  REPLACED FWD FA READING LIGHT ASSY IAW AMM 33-23-03. THE LIGHT REMAINED ON, FOUND SWITCH TO BE INOP. REPLACED FWD FA READING LIGHT SWITCH IAW ESPM 20-45-60. OPS CHECK GOOD.
